MathSciNet Relay Station
MathSciNet bibliographic data
MR2146047 (2006m:31009) 31C45 (46E35)
Mazʹya, Vladimir Conductor and capacitary inequalities for functions on topological spaces and their applications to Sobolev-type imbeddings. J. Funct. Anal. 224 (2005), no. 2, 408–430.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement